# SDR ASAA2017111022595

- Difficulty date: November 10, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,641 hours, 6,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL HAS CORROSION BS 727 - 727C, LBL 21.  ACFT GROUNDED.  REMOVED CORROSION.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED  SECTION OF TRANSITION PANEL FROM BS 727 - 727B+10 IAW SRM  53-00-53-2R-5.
